2 doctors weighed in:

I have rosacea but a dermatologist gave me something for acne, it burned my face, a dermatologist gave me hydraphase, now my face is burning, what do?!

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Not unexpected

Many acne products can burn the face but there are some which don't.
You need to ask your dermatologist to try you on something else or find another dermatologist if he won't. Since some anti-acne products often irritates the skin, they may worsen your rosacea as well. There are also oral medication which may help both conditions but you will need to talk to your dermatologist about it.

In brief: Not unexpected

Many acne products can burn the face but there are some which don't.
You need to ask your dermatologist to try you on something else or find another dermatologist if he won't. Since some anti-acne products often irritates the skin, they may worsen your rosacea as well. There are also oral medication which may help both conditions but you will need to talk to your dermatologist about it.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors